Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An existence theorem for a modified space-inhomogeneous, nonlinear Boltzmann equation


Author: Leif Arkeryd
Journal: Bull. Amer. Math. Soc. 78 (1972), 610-614
MSC (1970): Primary 8245, 8220
DOI: https://doi.org/10.1090/S0002-9904-1972-13028-3
MathSciNet review: 0299146
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Arkeryd, On the Boltzmann equation. I. Existence, Arch. Rational Mech. Anal. (to appear). MR 339665

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 8245, 8220

Retrieve articles in all journals with MSC (1970): 8245, 8220


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13028-3

American Mathematical Society